| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
| Date of Event |
06/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned wrapped in surgical gauzes.Solution was dried on the lens.The optic was cut into pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.Product history records were reviewed and the documentation indicated the product met release criteria.Information was provided that indicated the use of a qualified cartridge and handpiece.A non-qualified viscoelastic was indicated.The product investigation could not identify a root cause for the reported complaint.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100 percentage evaluated during the manufacturing process to determine acceptability per model and diopter.The company 24.0 diopter (add power +2.2/+3.2 diopter) lens was removed and replaced with a non-company multifocal 23.5 diopter lens.This information may suggest that the lower diopter replacement lens was an improved selection for this patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient was bothered by halos and starbursts around lights.Clinical reason for explant was hyperopic miss.The iol was exchanged for non-company advanced technology intraocular lenses (atiol) model 10 months 9 days following the initial implant procedure.Additional information has received it states that patient experienced glare, light sensitivity and blurry vision.There was no patient harm.